| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 years and 7 months after primary, the patient came in reporting pain due to a potted stem.The surgeon revised the medacta stem and head with a competitor's product and revised the medacta liner with another medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19-dec-2023: lot 155168: (b)(4) items manufactured and released on 18-dec-2015.Expiration date: 2020-12-05.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.